# SDR 00FDEA00119

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842014
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 112 SKIN BULGING AT LOWER NOSE CHORD BS 328, RBL 20, JUST ABOVE NOSE GEAR STRUT DOOR CUTOUT (C53-100-01).  REPAIRED PER FEDEX EA 7-5330-50011.
